# SDR WX0A071940

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug MD 83
- Aircraft serial: 49623
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593602123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LONGERON 25L CORRODED AFT OF FACTORY SPLICE STATION 1193 TO 1221.  CUT OUT DAMAGED AREA OF LONGERON, LOCATED, DRILLED & INSTALLED A REPAIR SECTION SPLICE IAW SRM 53-02 FIG 18 SHEET 2.
